# SDR DXTA2023011778750

- Difficulty date: January 17, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N553QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0296
- Aircraft time: 1,137 hours, 733 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Diode
- Part number: S31064
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: DURING EMERGENCY LIGHT PRE-FLIGHT CHECK, FOUND THE FOLLOWING EMERGENCY LIGHTS INOP; EXIT LIGHT OVER LAV, EXIT LIGHT BELOW LAV, EXIT SIGN ON AFT BULKHEAD OVER SEAT 7, EVACUATION PATH LIGHT UNDER SEAT 8, LEFT WING INSPECTION LIGHT, AND RIGHT OVER WING ESCAPE PATH LIGHT.  ONCE MAIN BATTERY POWER WAS BROUGHT ONLINE, ALL LIGHTS PREVIOUSLY MENTIONED WERE ILLUMINATED.   REMOVED BURNT DIODE (DF2003) P/N: S3106-4 AND INSTALLED CUSTOMER SUPPLIED NEW DIODE, OPS CHECKED  EMERGENCY LIGHTING WITHOUT MAIN BATTERY POWER & FOUND WORKS AS REQUIRED. WORK PERFORMED IAW SPM 20-30-15. ORIG SUB DATE: 1/17/2023
